# SDR DALA104263122

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 55,567 hours, 24,996 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER FLAP RETRACTION, ACFT LOSS GREEN HYD QUANTITY.  GEAR WAS RETRACTED NORMAL.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.
